Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 11, 2012Bleckley County, Pulaski County, Twiggs County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 11, 2012, 1:32 PM EDT for Bleckley County, Pulaski County, Twiggs County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 1:32 PM EDT (17:32 UTC)
Expired
Jun 11, 2012, 2:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Pulaski County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

322 
WWUS82 KFFC 111732
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT MON JUN 11 2012

GAZ082-083-094>096-107>109-111815-
132 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES UNTIL 215 PM EDT...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARNER ROBINS TO MOCK SPRINGS...MOVING EAST
AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...PULASKI STATE PRISON...
MOCK SPRINGS...KATHLEEN...BONAIRE...WARNER ROBINS...CENTERVILLE...
KLONDIKE...ELBERTA...ROBINS AIR FORCE BASE...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE AND MAGNOLIA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3224 8360 3227 8358 3236 8360 3243 8358
      3248 8360 3256 8372 3264 8372 3273 8334
      3272 8331 3242 8313 3235 8314 3220 8321
      3211 8361
TIME...MOT...LOC 1732Z 255DEG 27KT 3258 8363 3251 8348
          3245 8345 3238 8348 3230 8345 3220 8355

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 11:00 AM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 11, 11:00 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT MON JUN 11 2012

.UPDATE...

HAVE MADE SEVERAL CHANGES TO GRIDS THIS MORNING BASED ON TRENDS
AND HIRES MODEL OUTPUT. FIRST...HAVE MADE SEVERAL ADJUSTMENTS TO
POPS AND WX. WHILE HIGH POPS STILL LOOK GOOD...NOT QUITE SO SURE
THAT WE WILL HAVE WIDESPREAD THUNDER FOR THIS AFTERNOON. WHILE
NAM/GFS BOTH DO STILL INCREASE INSTABILITY WITH CAPES BETWEEN
500-1000 J/KG...NEW HIRES MODEL OUTPUT INCLUDING WRF NMM AND HRRR
INDICATE THAT CONVECTIVE ACTIVITY /AT LEAST WITH LIGHTNING/ WILL
BE MINIMAL ACROSS NORTH GEORGIA. WE MAY BE GETTING INTO AN
UPSTREAM CONVECTION EVENT BASED ON THE LINE OF CONVECTION
STRETCHING FROM SOUTH CENTRAL ALABAMA TOWARDS CSG AND MCN. PW
VALUES STILL VERY HIGH /1.8 INCHES AT KFFC 12Z/ SO SHOWERS STILL
SEEM LIKELY. THUS HAVE KEPT CATEGORICAL TO LIKELY POPS BUT HAVE
REDUCED THUNDER CHANCES TO JUST SLIGHT CHANCE ACROSS NORTH GEORGIA
THIS MORNING...INCLUDING MOST OF THE METRO AREA. KEPT NUMEROUS
THUNDERSTORMS SOUTH. ALONG WITH THAT LINE OF CONVECTION...TEMPS
ARE WAY BELOW FORECAST. HAVE MADE SEVERAL CHANGES TO HIGH TEMPS AS
WITHIN THE AREA OF RAIN CURRENT TEMPS ARE IN THE LOWER 70S. HAVE
LOWERED MAX TEMPS DOWN THERE TO THE UPPER 70S AND LOWER 80S. HAVE
LOWERED TEMPS JUST SLIGHTLY ELSEWHERE...BUT THAT SHOULD NOT MAKE
ANY IMPACT TO THE ZONES. UPDATED PRODUCTS WILL BE OUT SHORTLY.

TDP

&&

.PREV DISCUSSION... /ISSUED 715 AM EDT MON JUN 11 2012/

PREV DISCUSSION... /ISSUED 353 AM EDT MON JUN 11 2012/

SHORT TERM /TODAY THROUGH TUESDAY/...
GFS/NAM SIMILAR WITH BRINGING THE UPPER TROUGH OVER THE FORECAST
AREA TODAY. SHOWERS INCREASING OVER THE AREA AT THIS TIME AND A
ROUND OF THUNDERSTORMS CAN BE EXPECTED AS WELL DURING THE DAY.
BIG DIFFERENCE WITH FORECAST MUCAPES BETWEEN THE GFS AND NAM BUT
EVEN THE NAM HAS ENOUGH INSTABILITY TO EXPECT THUNDERSTORMS. WHILE
SEVERE WEATHER IS NOT EXPECTED...STRONG THUNDERSTORMS WOULD BE
REASONABLE.

WITH THE UPPER TROUGH WEAKENING...SHOWERS AND THUNDERSTORMS SHOULD
DIMINISH TONIGHT.

A COLD FRONT IS FORECAST TO MOVE INTO N GA LATE TUESDAY. THIS SHOULD
CAUSE A FLAIR UP OF NUMEROUS SHOWERS AND THUNDERSTORMS...MOSTLY IN
THE AFTERNOON.

FORECAST HIGH TEMPERATURES RUNNING NEAR 10 DEGREES BELOW NORMAL
TODAY AND NEAR TO SLIGHTLY BELOW NORMAL TUESDAY. FORECAST LOW
TEMPERATURES RUNNING NEAR NORMAL TONIGHT.

OVERALL CONFIDENCE IS MEDIUM TO HIGH.

BDL

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MODELS MAINTAIN SOME SEMBLANCE OF AN UPPER TROUGH ACROSS THE
SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. HOWEVER...MODELS HINTING
AT WEAK RIDGE BUILDING IN FROM THE WEST THURSDAY/FRIDAY TIME
FRAME...BUT AT THE SAME TIME SHOW AN UPPER TROUGH STRENGTHEN
ALONG THE EAST COAST AND BUILDING WESTWARD. OVERALL...SHOULD SEE A
LESSENING OF PRECIP CHANCES AFTER TUESDAY NIGHT...ESPECIALLY
ACROSS THE NORTH. MODELS CONTINUE TO SHOW THE FRONTAL BOUNDARY
PUSHING ACROSS NORTH GEORGIA TUESDAY NIGHT WITH THE REMNANTS
SETTLING ACROSS SOUTH CENTRAL GEORGIA WEDNESDAY AND MEANDERING
ACROSS THAT AREA INTO FRIDAY. WITH THE FRONT IN THE AREA TUESDAY
NIGHT...CHANCE TO GOOD CHANCE POPS SEEM IN ORDER. WILL TREND
TOWARD LOWER POPS REST OF THE PERIOD WITH BEST CHANCES OVER
CENTRAL GEORGIA WITH REMNANTS OF FRONTAL BOUNDARY IN THE VICINITY.
AS FOR TEMPS...LOOK FOR AFTERNOON HIGHS TO GENERALLY BE ABOVE
NORMAL INTO FRIDAY...BUT BACK TO MORE NORMAL LEVELS OVER THE
WEEKEND WITH MODELS SHOWING SURFACE HIGH PRESSURE WEDGING DOWN THE
APPALACHIANS AND EASTERLY FLOW SETTING UP OVER THE STATE.

49

HYDROLOGY...
FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/4 TO 1 INCH
RANGE AND 1/4 TO LESS THAN 1 INCH RANGE FOR TUESDAY/TUESDAY NIGHT.
THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND
CREEKS...UNLESS AN AREA THAT GOT HIT HARD SUNDAY GETS HIT HARD
TODAY. NO MORE THAN MINOR FLOODING WOULD BE EXPECTED TO THESE AREAS.

BDL

AVIATION...
12Z UPDATE...
MAIN CONCERN IS POTENTIAL FOR DEVELOPING THUNDERSTORMS TODAY.
COULD START AS EARLY AS 14-15Z AND SPREAD ACROSS THE AREA.
IFR-MVFR CEILINGS TO START THEN MVFR CEILINGS POSSIBLY LOWER VFR
CEILINGS AS THE DAY PROGRESSES. POTENTIAL FOR IFR/MVFR VSBYS WITH
SHOWERS AND STORMS. S WINDS BECOMING SW UP AROUND 10 KTS WITH
SOME LOW END GUSTS.

//ATL CONFIDENCE...
12Z UPDATE...
HIGH CONFIDENCE FOR WINDS.
MEDIUM CONFIDENCE FOR CEILINGS...VSBYS AND THUNDERSTORM POTENTIAL.
LOW CONFIDENCE ON TIMING AND HOW LONG THUNDERSTORMS WILL IMPACT ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          78  67  87  69 / 100  40  70  50
ATLANTA         77  68  86  70 / 100  40  70  40
BLAIRSVILLE     73  64  84  65 / 100  60  70  50
CARTERSVILLE    78  67  88  66 / 100  60  70  30
COLUMBUS        81  70  88  70 / 100  40  70  50
GAINESVILLE     75  66  86  69 / 100  50  70  50
MACON           80  69  88  68 / 100  50  70  50
ROME            77  69  88  68 / 100  70  70  30
PEACHTREE CITY  78  68  87  67 / 100  40  70  40
VIDALIA         85  71  87  72 / 100  80  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 11, 11:03 AM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EDT MON JUN 11 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1103 AM EDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...WITH
ISOLATED STRONG STORMS POSSIBLE.

.SYNOPSIS...
AN UPPER LEVEL LOW OVER NORTHEAST ALABAMA WILL MOVE ACROSS THE
TENNESSEE AND OHIO VALLEYS TODAY...PRODUCING WIDESPREAD SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS WILL BE HEAVY
RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING.

.DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS A STRONG
UPPER LEVEL SYSTEM MOVES ACROSS THE TENNESSEE AND OHIO VALLEYS THROUGH
TONIGHT. CONVECTION ALREADY FIRING ACROSS THE AREA THIS MORNING
WILL LIMIT THE ACTIVITY ACROSS NORTH GEORGIA. IN
GENERAL...EXPECTING NUMEROUS THUNDERSTORMS SOUTH OF A LINE FROM
FRANKLIN...TO CONYERS...TO ATHENS. SCATTERED THUNDERSTORMS ARE
EXPECTED NORTH OF THIS LINE. WITH CAPE VALUES EXPECTED TO INCREASE
INTO THE 1000 TO 1500 RANGE THIS AFTERNOON...SOME OF THE STORMS
COULD BE STRONG PRODUCING GUSTY WINDS AND OCCASIONAL TO FREQUENT
LIGHTNING. WITH PRECIPITABLE WATER VALUES ABOVE 1.8 INCHES...IT IS
POSSIBLE FOR RAINFALL RATES TO EXCEED 1 INCH PER HOUR...WITH
LOCALLY HEAVIER AMOUNTS. WHILE THUNDERSTORMS WILL BE POSSIBLE AT
ANYTIME TODAY AND TONIGHT...THE BEST CHANCE WILL BE THIS AFTERNOON
AND EVENING. THE BEST AREA THAT COULD SEE STRONG STORMS WILL BE
NORTH AND WEST GEORGIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE WEEK. A COLD FRONT IS EXPECTED
TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE
THREAT FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jun 11, 12:19 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT MON JUN 11 2012

GAZ080-091>093-095-102>105-111700-
1219 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY AND
HOUSTON COUNTIES UNTIL 100 PM EDT...

AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM AROUND MARSHALLVILLE TO AMERICUS AND
WESTON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY
AND HOUSTON COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CONCORD...PLAINS...ANDERSONVILLE...
LEVERETTS...KIMBROUGH...DUMAS...CENTERPOINT...WESTON...TROUTMAN...
CLEARVIEW...WINCHESTER...WHITEWATER STATE PARK...FOUNTAINVILLE...
BARTLETT AND GARDEN VALLEY.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3195 8444 3191 8446 3192 8485 3242 8455
      3252 8439 3249 8414 3251 8411 3254 8402
      3253 8400 3252 8405 3251 8393 3244 8382
      3249 8379 3257 8355 3249 8353 3204 8395
      3191 8394 3191 8433 3189 8435
TIME...MOT...LOC 1616Z 245DEG 26KT 3240 8391 3203 8432
          3185 8475
Local storm report, Jun 11, 12:45 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     EATONTON                33.33N 83.39W
06/10/2012                   PUTNAM             GA   911 CALL CENTER

            PUTNAM COUNTY 911 RELAYED A REPORT OF 2 TREES DOWNED ONTO
            LINES. RADAR ESTIMATED TIME OF 1655 EDT.

&&

RGARCIA
Special weather statement, Jun 11, 12:56 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT MON JUN 11 2012

GAZ093-095-105-107-111745-
1256 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES UNTIL 145 PM EDT...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM NEAR PERRY TO DOOLING AND PENNINGTON...
MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PULASKI...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE POINTS...
THE FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...MOSS OAK...
MEADOWDALE...HENDERSON...WINCHESTER...PERRY...GROVE PARK...
UNADILLA...ELKO AND LILLY.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3203 8396 3210 8398 3215 8403 3245 8397
      3246 8384 3244 8382 3247 8380 3252 8353
      3248 8349 3241 8348 3240 8350 3235 8344
      3224 8348 3211 8361 3203 8361
TIME...MOT...LOC 1654Z 257DEG 23KT 3240 8374 3222 8382
          3214 8399
Special weather statement, Jun 11, 1:00 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT MON JUN 11 2012

GAZ083-084-096-097-109-111745-
100 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 145 PM EDT...

AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM SOUTH OF TARVERSVILLE TO EASTMAN...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GODWINSVILLE...
YONKERS...RODDY...EASTMAN...ROYAL...FIVE POINTS...CHESTER...
GOLDSBORO...CARY...ROWLAND...PLAINFIELD...REBIE...CADWELL...
TARVERSVILLE AND DEXTER.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3229 8322 3243 8335 3244 8349 3249 8351
      3271 8319 3277 8296 3271 8295 3270 8283
      3266 8279 3261 8267 3252 8268 3249 8264
      3246 8269 3234 8275 3231 8272 3227 8276
      3219 8286 3215 8300 3216 8300 3202 8321
TIME...MOT...LOC 1658Z 232DEG 25KT 3246 8348 3250 8336
          3249 8326 3235 8313 3216 8315
Local storm report, Jun 11, 1:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     FORT VALLEY             32.55N 83.89W
06/10/2012                   PEACH              GA   911 CALL CENTER

            PEACH COUNTY 911 RELAYED REPORTS OF A FEW DOWNED TREES.
            RADAR ESTIMATED TIME OF 1800 EDT.

&&

RGARCIA
Special weather statement, Jun 11, 1:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT MON JUN 11 2012

GAZ082-083-094>096-107>109-111815-
132 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES UNTIL 215 PM EDT...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARNER ROBINS TO MOCK SPRINGS...MOVING EAST
AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...PULASKI STATE PRISON...
MOCK SPRINGS...KATHLEEN...BONAIRE...WARNER ROBINS...CENTERVILLE...
KLONDIKE...ELBERTA...ROBINS AIR FORCE BASE...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE AND MAGNOLIA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3224 8360 3227 8358 3236 8360 3243 8358
      3248 8360 3256 8372 3264 8372 3273 8334
      3272 8331 3242 8313 3235 8314 3220 8321
      3211 8361
TIME...MOT...LOC 1732Z 255DEG 27KT 3258 8363 3251 8348
          3245 8345 3238 8348 3230 8345 3220 8355

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:17 PM EDTSpecial Weather StatementFFCEmanuel43 min
Jun 10, 8:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 11, 12:19 PM EDTSpecial Weather StatementFFCHouston, Macon, Marion, Schley, Sumter, Webster41 min
Jun 11, 12:56 PM EDTSpecial Weather StatementFFCDooly, Houston, Pulaski49 min
Jun 11, 1:00 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens45 min
Jun 11, 1:27 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen33 min
Jun 11, 1:36 PM EDTSpecial Weather StatementFFCCrisp, Wilcox39 min
Jun 11, 1:47 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Montgomery, Treutlen, Washington58 min
Jun 11, 2:05 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Laurens, Telfair, Wheeler and 1 more40 min
Jun 11, 2:43 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler62 min
Jun 11, 2:47 PM EDTSevere Thunderstorm WarningFFCJefferson28 min
Jun 11, 3:42 PM EDTSpecial Weather StatementFFCToombs18 min
Jun 11, 3:47 PM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more13 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.